uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extending Martin-Lof type theory by one Mahlo-universe
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: ARCHIVE FOR MATHEMATICAL LOGIC, ISSN 0933-5846, Vol. 39, no 3, 155-181 p.Article in journal (Refereed) Published
Abstract [en]

We define a type theory MLM, which has proof theoretical strength slightly greater then Rathjen's theory KPM. This is achieved by replacing the universe in Martin-Lof's Type Theory by a new universe V having the property that for every function f, mapping

Place, publisher, year, edition, pages
SPRINGER VERLAG , 2000. Vol. 39, no 3, 155-181 p.
Identifiers
URN: urn:nbn:se:uu:diva-36610OAI: oai:DiVA.org:uu-36610DiVA: diva2:64509
Note
Addresses: Setzer A, Uppsala Univ, Dept Math, POB 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 355 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf